Four cases of amiodarone neuropathy are reported. Patients presented a sensorimotor neuropathy with distal predominance. Improvement occurred after drug discontinuation. Nerve conduction velocities were significantly decreased. Other secondary effects of amiodarone were noted in two cases. In one case serum levels of amiodarone and N-monodesethylamiodarone were evaluated during and after treatment. Pathological study of nerve with morphometric evaluation was performed. Axonal degeneration changes were predominant in 3 cases. Aspects of segmental demyelination and remyelination were noted in one case and related to secondary demyelination. Numerous lysosomal inclusions were present in Schwann cells, fibroblasts, capillary endothelial and perithelial cells and in perineural cells. Similar inclusions have been observed in other drug-induced lipidosis. The factors responsible for this neuropathy are unknown. In one case, amiodarone-induced hepatic failure might explain the persisting high serum levels of the drug.